Intuitionistic Fuzzy Ideals with Thresholds (α, β] in LA-rings

Authors

  • Nasreen Kausar Quaid-i-Azam University Islamabad, Pakistan
  • Badar ul Islam
  • Syed Amjad Ahmad
  • Muhammad Azam Waqar

DOI:

https://doi.org/10.29020/nybg.ejpam.v12i3.3441

Keywords:

Intuitionistic fuzzy left (right, interior, quasi-, bi-, generalized bi-) ideals with thresholds (α, β], regular (intra-regular) LA-rings. N

Abstract

In this paper, we give characterizations of regular (intra-regular, both regular and intra-regular) LA-rings by the properties of intuitionistic fuzzy (left, right, quasi-, bi-, generalized bi-) ideals with thresholds (α, β].

Author Biography

Nasreen Kausar, Quaid-i-Azam University Islamabad, Pakistan

Downloads

How to Cite

Kausar, N., Islam, B. ul, Ahmad, S. A., & Waqar, M. A. (2019). Intuitionistic Fuzzy Ideals with Thresholds (α, β] in LA-rings. European Journal of Pure and Applied Mathematics, 12(3), 906–943. https://doi.org/10.29020/nybg.ejpam.v12i3.3441